# SDR 08FDEA04942

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NOSE COWL L/E SKIN AT BOTTOM HAS AREAS OF EROSION AND 3 CRACKS.  REMOVED ACCESS PANEL IAW B727 SRM 51-30-2, CUT OUT DAMAGE DIMS 9 3/4  BY 3/4 IAW B727 SRM 54-30-3 FIG 3.  FAB DOUBLER MAT 2024T3 .050 PO NR 9007861 DIMS 19 3/8 BY 3 1/2 AND FILLER MATERIAL 2024T3 .040 PO NR 9007927 DIMS 9 3/4 BY 3/4 IAW B727 SRM 54-30-3 FIG 3A AND 54-30-2 FIG 1.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED PARTS IAW B727 SRM 51-30-2 AND REINSTALLED PANEL IAW B727 SRM 51-30-2.
